RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2002, Volume 237, Pages 290–301 (Mi tm340)  

This article is cited in 1 scientific paper (total in 1 paper)

On Lower and Upper Functions for Square Integrable Martingales

A. N. Shiryaeva, E. Valkeilab, L. Yu. Vostrikovac

a Steklov Mathematical Institute, Russian Academy of Sciences
b University of Helsinki
c Université d'Angers

Abstract: We consider a locally square integrable martingale $M = (M_t,\mathcal F_t)_{t\ge 0}$ satisfying $\lim _{t\to\infty }\langle M\rangle _t = +\infty $ ($\mathsf P$-a.s.), with predictably bounded jumps $|\Delta M_s| \le g(\langle M\rangle_s)$ for $s\ge t_0\ge 0$, where $g$ is a nonnegative nondecreasing continuous function and $\langle M \rangle$ is the predictable quadratic characteristic of $M$. For a nonnegative nondecreasing continuous function $\phi$, we give a sufficient condition similar to the Kolmogorov–Petrovskii test saying when $\phi (\langle M\rangle)$ is a lower function for $|M|$. In particular, if $\phi(t)=\sqrt{2t\ln\ln t}$ and $g(t)=O({t^{1/2}}/{ (\ln t)^{1+\delta}})$, we obtain that $\sqrt {2\langle M\rangle \ln\ln \langle M\rangle _t}$ is lower for $|M|$ and $\limsup _{t\to \infty} {|M_t|}/ {\sqrt { 2\langle M\rangle \ln\ln \langle M\rangle _t}}\ge 1$ $\mathsf P$-a.s. If the predictable quadratic characteristic $\langle M\rangle$ is continuous in $t$, then, under some supplementary conditions on jumps of $M$, we prove an analogous result for $\phi (t) = \sqrt {2t\ln\ln t}$ and $g(t)=O (t^{1/2}/(\ln \ln t)^{3/2})$.

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2002, 237, 281–292

Bibliographic databases:
UDC: 519.2+519.8
Received in January 2002
Language:

Citation: A. N. Shiryaev, E. Valkeila, L. Yu. Vostrikova, “On Lower and Upper Functions for Square Integrable Martingales”, Stochastic financial mathematics, Collected papers, Tr. Mat. Inst. Steklova, 237, Nauka, MAIK Nauka/Inteperiodika, M., 2002, 290–301; Proc. Steklov Inst. Math., 237 (2002), 281–292

Citation in format AMSBIB
\Bibitem{ShiValVos02}
\by A.~N.~Shiryaev, E.~Valkeila, L.~Yu.~Vostrikova
\paper On Lower and Upper Functions for Square Integrable Martingales
\inbook Stochastic financial mathematics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2002
\vol 237
\pages 290--301
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm340}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1976524}
\zmath{https://zbmath.org/?q=an:1032.60040}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2002
\vol 237
\pages 281--292


Linking options:
  • http://mi.mathnet.ru/eng/tm340
  • http://mi.mathnet.ru/eng/tm/v237/p290

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lepski O., “Upper functions for $\mathbb{L}_{p}$-norms of Gaussian random fields”, Bernoulli, 22:2 (2016), 732–773  crossref  mathscinet  zmath  isi  elib  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:466
    Full text:57
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019